# SDR SWAA2020022841922

- Difficulty date: February 11, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 71,814 hours, 42,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 147A0070
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE ON T-FITTING CORRODED AT BS. 1016, STR. 21R.   / R&R T FITTING PER SRM AND DWG.
